About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 659430, 14 pages
http://dx.doi.org/10.5402/2012/659430
Research Article

Quarter-Symmetric Nonmetric Connection on -Sasakian Manifolds

1Department of Mathematics, Dum Dum Motijheel Rabindra Mahavidyalaya, 208/B/2, Dum Dum Road, West Bengal, Kolkata 700074, India
2Department of Pure Mathematics, University of Calcutta 35, Ballygaunge Circular Road, West Bengal, Kolkata 700019, India

Received 2 October 2012; Accepted 4 November 2012

Academic Editors: I. Biswas, A. Morozov, and C. Qu

Copyright © 2012 Abul Kalam Mondal and U. C. De. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Golab, “On semi-symmetric and quarter-symmetric linear connections,” Tensor: New Series, vol. 29, no. 3, pp. 249–254, 1975.
  2. A. Friedmann and J. A. Schouten, “Über die Geometrie der halbsymmetrischen Übertragungen,” Mathematische Zeitschrift, vol. 21, no. 1, pp. 211–223, 1924. View at Publisher · View at Google Scholar
  3. S. C. Rastogi, “On quarter-symmetric metric connection,” Comptes Rendus de l'Académie Bulgare des Sciences, vol. 31, no. 7, pp. 811–814, 1978. View at Zentralblatt MATH
  4. S. C. Rastogi, “On quarter-symmetric metric connections,” Tensor: New Series, vol. 44, no. 2, pp. 133–141, 1987. View at Zentralblatt MATH
  5. R. S. Mishra and S. N. Pandey, “On quarter symmetric metric F-connections,” Tensor: New Series, vol. 34, no. 1, pp. 1–7, 1980.
  6. K. Yano and T. Imai, “Quarter-symmetric metric connections and their curvature tensors,” Tensor: New Series, vol. 38, pp. 13–18, 1982. View at Zentralblatt MATH
  7. S. Mukhopadhyay, A. K. Roy, and B. Barua, “Some properties of a quarter symmetric metric connection on a Riemannian manifold,” Soochow Journal of Mathematics, vol. 17, no. 2, pp. 205–211, 1991. View at Zentralblatt MATH
  8. S. C. Biswas and U. C. De, “Quarter-symmetric metric connection in an SP-Sasakian manifold,” Communications, Faculty of Sciences. University of Ankara Series A, vol. 46, no. 1-2, pp. 49–56, 1997. View at Zentralblatt MATH
  9. S. Ali and R. Nivas, “On submanifolds immersed in a manifold with quarter symmetric connection,” Rivista di Matematica della Università di Parma, vol. 6, no. 3, pp. 11–23, 2000. View at Zentralblatt MATH
  10. S. Sular, C. Özgür, and U. C. De, “Quarter-symmetric metric connection in a Kenmotsu manifold,” SUT Journal of Mathematics, vol. 44, no. 2, pp. 297–306, 2008. View at Zentralblatt MATH
  11. I. Satō, “On a structure similar to the almost contact structure,” Tensor: New Series, vol. 30, no. 3, pp. 219–224, 1976. View at Zentralblatt MATH
  12. T. Adati and T. Miyazawa, “On P-Sasakian manifolds satisfying certain conditions,” Tensor: New Series, vol. 33, no. 2, pp. 173–178, 1979.
  13. I. Sato and K. Matsumoto, “On P-Sasakian manifolds satisfying certain conditions,” Tensor: New Series, vol. 33, no. 2, pp. 173–178, 1979.
  14. K. Yano and M. Kon, Structures on Manifolds, vol. 3, World Scientific, Singapore, 1984.
  15. B.-Y. Chen and K. Yano, “Hypersurfaces of a conformally flat space,” Tensor: New Series, vol. 26, pp. 318–322, 1972. View at Zentralblatt MATH
  16. U. C. De, “Second order parallel tensors on P-Sasakian manifolds,” Publicationes Mathematicae Debrecen, vol. 49, no. 1-2, pp. 33–37, 1996.